# SDR USAA2011063000003

- Difficulty date: June 29, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 34,229 hours, 9,916 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLIGHT 798:  F/A REPORTED THAT DURING CABIN ALTITUDE EVENT WHEN THE CABIN OXYGEN SYSTEM WAS MANUALLY TURNED ON SEVERAL OXYGEN MASK DID NOT DEPLOY.  FOUND OXYGEN CANISTERS INTERFERING WITH DOOR DROP HINGE REPOSITIONED OXYGEN CANISTERS PERFORMED DOOR LATCH MECHANISM TEST PER TASK 35-21-00-705-076 OPS CHECKS NORMAL.  ALSO REPLACED 2 O2 MASK THAT WERE FOUND TORN.
